Kazan Federal University Digital Repository

Towards an Operad-Based Cryptography: Applications of Commutative Operads

Show simple item record

dc.contributor Казанский федеральный университет
dc.contributor.author Tronin Sergej Nikolaevich
dc.contributor.author Gajnullina Alina Rashidovna
dc.date.accessioned 2016-07-26T13:37:48Z
dc.date.available 2016-07-26T13:37:48Z
dc.date.issued 2016
dc.identifier.citation Gaynullina A. R., Tronin S. N. Towards an Operad-Based Cryptography: Applications of Commutative Operads // Lobachevskii Journal of Mathematics. - 2016. - Vol. 37. - No. 3. - P. 234-239.
dc.identifier.uri http://dspace.kpfu.ru/xmlui/handle/net/104079
dc.description.abstract
dc.language.iso en
dc.relation.ispartofseries Lobachevskii Journal of Mathematics
dc.rights открытый доступ
dc.subject Commutative operad
dc.subject algebra over operad
dc.subject cipher
dc.subject digital signature
dc.subject key exchange
dc.subject tropical semiring
dc.subject.other Математика
dc.title Towards an Operad-Based Cryptography: Applications of Commutative Operads
dc.type Article
dc.contributor.org Институт математики и механики им.Н.И.Лобачевского
dc.description.pages
dc.relation.ispartofseries-issue 3
dc.relation.ispartofseries-volume 37
dc.pub-id 134809


Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


Advanced Search

Browse

My Account

Statistics